Repositorio de producción científica de la Universidad de Sevilla

On the singular braid monoid of an orientable surface

 

Advanced Search
 
Opened Access On the singular braid monoid of an orientable surface
Cites

Show item statistics
Icon
Export to
Author: Díaz Cantos, Jerónimo
González-Meneses López, Juan
Tornero Sánchez, José María
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2004
Published in: Proceedings of the American Mathematical Society, 132 (10), 2867-2873.
Document type: Article
Abstract: In this paper we show that the singular braid monoid of an orientable surface can be embedded in a group. The proof is purely topological, making no use of the monoid presentation.
Cite: Díaz Cantos, J., González-Meneses López, J. y Tornero Sánchez, J.M. (2004). On the singular braid monoid of an orientable surface. Proceedings of the American Mathematical Society, 132 (10), 2867-2873.
Size: 186.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41967

DOI: 10.1090/S0002-9939-04-07307-1

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)